Alert archive / Wisconsin / Frost Advisories in 2011
Frost Advisory 7, NWS Green Bay, WI
NWS Green Bay, WI issued this frost advisory at Sep 15, 2011, 11:33 AM CDT for 15 counties in Wisconsin. It took effect at Sep 16, 2011, 12:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 15, 2011, 11:33 AM CDT (16:33 UTC)
- In effect from
- Sep 16, 2011, 12:00 AM CDT
- Expired
- Sep 16, 2011, 8:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Kewaunee County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 43 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.6 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 999 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
327 WWUS73 KGRB 151633 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1133 AM CDT THU SEP 15 2011 ...VERY COLD CONDITIONS EXPECTED TONIGHT... .A LARGE AREA OF CANADIAN HIGH PRESSURE IS FORECAST TO SETTLE OVER WISCONSIN TONIGHT AND BRING MOSTLY CLEAR TO PARTLY CLOUDY SKIES...LIGHT WINDS AND UNSEASONABLY COLD TEMPERATURES. BY FRIDAY MORNING...TEMPERATURES WILL HAVE DIPPED INTO THE 20S ACROSS NORTHERN WISCONSIN AND 30S OVER CENTRAL AND EAST-CENTRAL WISCONSIN. THE ONLY EXCEPTION WILL BE DOOR COUNTY WHERE THE WARMING INFLUENCE OF THE BAY AND LAKE SHOULD KEEP TEMPERATURES AROUND 40 DEGREES. WIZ005-010>013-018-019-021-160100- /O.NEW.KGRB.FZ.W.0002.110916T0500Z-110916T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- NORTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 1133 AM CDT THU SEP 15 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT FRIDAY. * LOOK FOR TEMPERATURES TO FALL BELOW FREEZING ACROSS NORTHERN WISCONSIN LATE THIS EVENING AND OVERNIGHT. LOW TEMPERATURES FRIDAY MORNING WILL FALL INTO MIDDLE TO UPPER 20S WITH SOME OF THE COLDER LOCATIONS APPROACHING 20 DEGREES. * SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION WILL BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ020-030-031-035>040-045-048>050-073-074-160100- /O.NEW.KGRB.FR.Y.0007.110916T0500Z-110916T1300Z/ MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1133 AM CDT THU SEP 15 2011 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT FRIDAY. * EXPECT AREAS OF FROST TO DEVELOP LATE TONIGHT INTO EARLY FRIDAY AS TEMPERATURES FALL INTO THE LOWER TO MIDDLE 30S AWAY FROM THE MODERATING INFLUENCE OF LAKE MICHIGAN. * FROST CAN CAUSE DAMAGE TO OR KILL SENSITIVE PLANTS. SENSITIVE OUTDOOR PLANTS SHOULD BE EITHER COVERED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ AK
2 follow-up statements
217 WWUS73 KGRB 160036 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 736 PM CDT THU SEP 15 2011 ...VERY COLD CONDITIONS EXPECTED TONIGHT... .A LARGE AREA OF CANADIAN HIGH PRESSURE IS FORECAST TO SETTLE OVER WISCONSIN TONIGHT AND BRING LIGHT WINDS AND UNSEASONABLY COLD TEMPERATURES. BY FRIDAY MORNING...TEMPERATURES WILL HAVE DIPPED INTO THE 20S ACROSS NORTHERN WISCONSIN AND 30S OVER CENTRAL AND EAST-CENTRAL WISCONSIN. THE ONLY EXCEPTION WILL BE DOOR COUNTY WHERE THE WARMING INFLUENCE OF THE BAY AND LAKE SHOULD KEEP TEMPERATURES AROUND 40 DEGREES. WIZ005-010>013-018-019-021-161300- /O.CON.KGRB.FZ.W.0002.110916T0500Z-110916T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- NORTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 736 PM CDT THU SEP 15 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT FRIDAY... * LOOK FOR TEMPERATURES TO FALL BELOW FREEZING ACROSS NORTHERN WISCONSIN LATE THIS EVENING AND OVERNIGHT. LOW TEMPERATURES FRIDAY MORNING WILL FALL INTO MIDDLE TO UPPER 20S WITH SOME OF THE COLDER LOCATIONS APPROACHING 20 DEGREES. * SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION WILL BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ020-030-031-035>040-045-048>050-073-074-161300- /O.CON.KGRB.FR.Y.0007.110916T0500Z-110916T1300Z/ MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 736 PM CDT THU SEP 15 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT FRIDAY... * EXPECT AREAS OF FROST TO DEVELOP LATE TONIGHT INTO EARLY FRIDAY AS TEMPERATURES FALL INTO THE LOWER TO MIDDLE 30S AWAY FROM THE MODERATING INFLUENCE OF LAKE MICHIGAN. * FROST CAN CAUSE DAMAGE TO OR KILL SENSITIVE PLANTS. SENSITIVE OUTDOOR PLANTS SHOULD BE EITHER COVERED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MPC
843 WWUS73 KGRB 160909 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 409 AM CDT FRI SEP 16 2011 ...VERY COLD CONDITIONS EXPECTED EARLY THIS MORNING... .A LARGE AREA OF CANADIAN HIGH PRESSURE WILL BRING UNSEASONABLY COLD TEMPERATURES TO THE REGION THIS MORNING. FREEZING TEMPERATURES WILL OCCUR OVER NORTHERN WISCONSIN...AND READINGS IN THE 30S WILL LEAD TO WIDESPREAD FROST OVER CENTRAL AND EAST CENTRAL WISCONSIN. THE WARMING INFLUENCE OF THE BAY AND LAKE SHOULD PREVENT WIDESPREAD FROST NEAR THE SHORELINE AREAS. WIZ005-010>013-018-019-021-161300- /O.CON.KGRB.FZ.W.0002.000000T0000Z-110916T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- NORTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 409 AM CDT FRI SEP 16 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * LOOK FOR TEMPERATURES TO BE IN THE 25 TO 30 DEGREE RANGE ACROSS MUCH OF NORTHERN WISCONSIN EARLY THIS MORNING. * SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION WILL BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ020-030-031-035>040-045-048>050-073-074-161300- /O.CON.KGRB.FR.Y.0007.000000T0000Z-110916T1300Z/ MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 409 AM CDT FRI SEP 16 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * EXPECT AREAS OF FROST EARLY THIS MORNING...AS TEMPERATURES DROP INTO THE LOWER TO MIDDLE 30S AWAY FROM THE MODERATING INFLUENCE OF LAKE MICHIGAN. * FROST CAN CAUSE DAMAGE TO OR KILL SENSITIVE PLANTS. SENSITIVE OUTDOOR PLANTS SHOULD BE EITHER COVERED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KIECKBUSCH
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at Sep 15, 6:37 AM CDT, 4 hours 56 minutes earlier.
Area forecast discussion, Sep 15, 6:37 AM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 637 AM CDT THU SEP 15 2011 .UPDATE...UPDATED AVIATION SECTION FOR 12Z TAF ISSUANCE. KIECKBUSCH && .PREV DISCUSSION...ISSUED AT 348 AM CDT THU SEP 15 2011... SHORT TERM...TODAY THROUGH FRIDAY...MAIN FCST CONCERN IS COLD TEMPS AND FROST/FREEZE POTENTIAL FOR TONIGHT. WV IMAGERY AND THE LATEST RUC ANALYSIS INDICATED A STG S/W TROF MOVG THROUGH NE WI EARLY THIS MORNING. THIS FEATURE WAS NOT PRODUCING ANY SHOWERS OR CLOUDS ATTM...DUE TO THE PRESENCE OF A VERY DRY AIR MASS. SFC HIGH PRESSURE WAS CENTERED OVER MN...WITH CONTINUED COLD NW FLOW IN PLACE ACROSS WI. WITH LK-H8 DELTA-T'S NEAR 20 C OVER WSTRN LK SUP...LK-EFFECT CLOUDS AND RAIN AND SNOW SHOWERS WERE STILL OCCURRING OVER THE WSTRN U.P. AND FAR NC WI...INCLUDING VILAS CO. SOME LOW STRATUS HAD ALSO DRIFTED SOUTH INTO PARTS OF CENTRAL WI. TEMPERATURES HAD DROPPED INTO THE LOWER TO MIDDLE 30S IN OUR NORTHERN AND WSTRN COUNTIES...WHERE THE CURRENT FROST ADVISORIES WERE IN EFFECT. FARTHER EAST...TEMPS WERE GENERALLY IN THE 35 TO 40 RANGE. BASED ON THE CURRENT TEMP TRENDS...PLAN TO KEEP THE CURRENT FROST ADVISORY HEADLINES INTACT THROUGH 8 AM. AS HIGH PRESSURE BUILDS INTO WI TODAY...EXPECT SFC WINDS TO TURN WEST...BRINGING AN END TO LINGERING LK-EFFECT PCPN AND CLOUDS. IN ADDITION...PATCHY LOW STRATUS IN OUR WSTRN COUNTIES SHOULD MIX OUT EARLY IN THE DAY. PLENTY OF SUNSHINE IS ANTICIPATED... WITH ONLY SCT DIURNAL CUMULUS BY AFTERNOON. MIXING THROUGH AROUND 800 MB SUPPORTS MAX TEMPS IN THE MIDDLE TO UPPER 50S. HIGH PRESSURE WILL DOMINATE OUR WX TONIGHT AND FRIDAY...ALTHOUGH A S/W TROF PASSING TO OUR SOUTH WILL BRING SOME HIGH CLOUDS TO MAINLY C/EC WI. LIGHT WINDS AND CLEAR TO PARTLY CLOUDY SKIES WILL ALLOW TEMPS TO PLUMMET TONIGHT...WITH MOST OF THE FA DROPPING INTO THE 20S AND LOWER 30S AWAY FROM THE BAY/LAKE. BASED ON 1000-850 MB AVERAGE MIXING RATIOS...EXPECT TO SEE READINGS AS COLD AS 20 F IN THE TYPICAL COLD SPOTS IN NC WI. SINCE SOME HEADLINES ARE ALREADY IN PLACE THIS MORNING...WILL LET THE DAY SHIFT ISSUE NEW HEADLINES FOR TONIGHT. SUSPECT THAT NC/NE/C WI WILL NEED A FREEZE WARNING... WITH A FROST ADVISORY NEAR THE BAY AND FOX VALLEY. IT IS POSSIBLE THAT THE HIGH CLOUDS COULD PREVENT A HARD FREEZE IN C WI. SUNNY SKIES AND MIXING THROUGH 825-800 MB SUPPORTS HIGHS IN THE UPPER 50S AND LOWER 60S ON FRIDAY. LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY. THE MAIN CONCERN DURING THIS PART OF THE FORECAST IS TIMING OF PRECIPITATION CHANCES. AN UPPER RIDGE AND SURFACE HIGH PRESSURE SYSTEM WILL PUSH EAST AND AN APPROACHING UPPER TROUGH AND SURFACE TROUGH/FRONT WILL BRING A CHANCE OF SHOWERS TO THE FORECAST AREA. SUNDAY APPEARS TO BE THE BEST BET FOR SHOWERS MOVING INTO THE AREA. THE 00Z NAM KEPT QPF FAR FROM THE AREA THROUGHT 12Z SUNDAY...BUT THE 00Z GFS HAD SOME QPF OVER PARTS OF THE AREA BY THAT TIME. THE 00Z HIRES ECMWF WAS A LITTLE SLOWER THAN THE GFS BUT FASTER THAN THE NAM SO WENT CLOSER TO ITS SOLUTION. HAVE A SLIGHT CHANCE FOR THE WESTERN PART OF THE AREA AND A VERY SMALL AREA OF CHANCE POPS 06Z-12Z SUNDAY. THEN HAVE A CHANCE OF SHOWERS FOR THE ENTIRE AREA ON SUNDAY AND SUNDAY NIGHT. MODELS WERE RATHER QUICK TO PUSH THE QPF WITH THIS SYSTEM EAST OF THE AREA...SO HAVE GONE WITH A DRY FORECAST MONDAY AND MONDAY NIGHT. LOW AMPLITUDE FLOW ALOFT WILL KEEP SYSTEMS MOVING RATHER QUICKLY SO THERE WILL BE ANOTHER CHANCE OF PRECIPITATION STARTING ON TUESDAY. FORECAST TEMPERATURES LOOKED PRETTY GOOD SO DID NOT MAKE MAJOR CHANGES TO THEM. AVIATION...LINGERING LAKE-EFFECT RAIN AND SNOW SHOWERS WERE STILL AFFECTING PARTS OF THE WSTRN U.P. AND FAR NC WI EARLY THIS MORNING. IN ADDITION...SOME PATCHY LOW STRATUS HAD SPREAD AS FAR SOUTH AS THE MDZ/AUW/CWA/MFI AREAS. EXPECT THE LK-EFFECT PCPN TO END AND STRATUS TO MIX OUT THIS MORNING. HIGH PRESSURE WILL BUILD INTO WI THIS AFTERNOON AND TONIGHT...LEADING TO VFR CONDITIONS. WILL NEED TO WATCH FOR PATCHY GROUND FOG LATE TONIGHT...BUT CONFIDENCE WAS NOT HIGH ENOUGH TO ADD TO THE NEW SET OF TAFS. MARINE...INSTABILITY OVER LAKE MICHIGAN WILL CONTINUE TO SUPPORT GUSTY NW WINDS THIS MORNING...SO THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH 10 AM. && .GRB WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY UNTIL 8 AM CDT THIS MORNING FOR WIZ005-010>012- 018-019-030-035-036-045. &&
Hazardous weather outlook, Sep 15, 4:22 AM CDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 422 AM CDT THU SEP 15 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-160930- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 422 AM CDT THU SEP 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT FROST IS EXPECTED IN NORTH CENTRAL AND CENTRAL WISCONSIN EARLY THIS MORNING. A FROST ADVISORY IS IN EFFECT UNTIL 8 AM. FROST OR FREEZING TEMPERATURES ARE LIKELY IN MOST AREAS AWAY FROM LAKE MICHIGAN TONIGHT. A HARD FREEZE APPEARS LIKELY OVER MUCH OF NORTH CENTRAL...FAR NORTHEAST AND CENTRAL WISCONSIN TONIGHT...WITH AREAS OF FROST EXPECTED NEAR THE BAY AND IN THE FOX VALLEY. BE SURE TO MONITOR LATER FORECASTS FOR UPDATED INFORMATION IF YOU ARE INTERESTED IN PROTECTING COLD-SENSITIVE PLANTS AND EXTENDING THE GROWING SEASON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-160930- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 422 AM CDT THU SEP 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT GUSTY NORTHWEST WINDS WILL PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT THIS MORNING. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 10 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. TSK/MG
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 11:33 AM CDT | Freeze Warning | GRB | Florence, Forest, Langlade, Lincoln, Marinette, Oconto and 2 more | 20 hr |
Nearby
Frost Advisories in Wisconsin, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.